# SDR BAGA2025061300004

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N208BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55148
- Aircraft time: 7,781 hours, 3,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURRING HEAVY CHECK - AFT PASSENGER DOOR LOWER SKIN UNDERNEATH SCUFFPLATE FOUND CORROSION, REPAIRED PER REO AND BREEZE EC. TEMP DISPOSTITION DVI TO BE CARRIED OUT AT EVERY 1000 FH AND REPAIR VALID FOR 10000 FH
